Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 26, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Sep 7, 2012, 2:38 PM MDT. It took effect at Sep 10, 2012, 12:00 AM MDT. It was in force for 101 min.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 2:38 PM MDT (20:38 UTC)
- In effect from
- Sep 10, 2012, 12:00 AM MDT
- Expired
- Sep 10, 2012, 1:41 AM MDT
- In force
- 101 min
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS75 KTFX 072038 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 238 PM MDT FRI SEP 7 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE SUNDAY NIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST INTO THE PLAINS MONDAY. MTZ009-080545- /O.NEW.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 238 PM MDT FRI SEP 7 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT OVER THE NORTHERN ROCKY MOUNTAIN FRONT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED OVER HIGH MOUNTAIN PASSES AND RIDGE TOPS AND IN PARTICULAR FOR THE GOING TO THE SUN ROAD NEAR LOGAN PASS. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION WHICH COULD DEVELOP MONDAY. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION...OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
8 follow-up statements
744 WWUS75 KTFX 080306 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 906 PM MDT FRI SEP 7 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE SUNDAY NIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST INTO THE PLAINS MONDAY. MTZ009-081200- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 906 PM MDT FRI SEP 7 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT OVER THE NORTHERN ROCKY MOUNTAIN FRONT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH AREPOSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED OVER HIGH MOUNTAIN PASSES AND RIDGE TOPS AND IN PARTICULAR FOR THE GOING TO THE SUN ROAD NEAR LOGAN PASS. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION WHICH COULD DEVELOP MONDAY. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
454 WWUS75 KTFX 081027 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 427 AM MDT SAT SEP 8 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE SUNDAY NIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST OVER THE PLAINS MONDAY. MTZ010-081830- /O.EXA.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 427 AM MDT SAT SEP 8 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION WHICH COULD DEVELOP SUNDAY NIGHT. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ009-081830- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 427 AM MDT SAT SEP 8 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT OVER THE NORTHERN ROCKY MOUNTAIN FRONT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING OVER HIGH MOUNTAIN PASSES AND RIDGE TOPS AND IN PARTICULAR...FOR THE GOING-TO-THE-SUN ROAD NEAR LOGAN PASS. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION WHICH COULD DEVELOP SUNDAY NIGHT. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
481 WWUS75 KTFX 081759 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1159 AM MDT SAT SEP 8 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE SUNDAY NIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST OVER THE PLAINS MONDAY. MTZ009-010-090500- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK 1159 AM MDT SAT SEP 8 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION WHICH COULD DEVELOP SUNDAY NIGHT. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
589 WWUS75 KTFX 090301 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 901 PM MDT SAT SEP 8 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE SUNDAY NIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST OVER THE PLAINS MONDAY. MTZ009-010-091200- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK 901 PM MDT SAT SEP 8 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES WITH BLOWING DUST AND FALLING PRECIPITATION. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
428 WWUS75 KTFX 090953 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 353 AM MDT SUN SEP 9 2012 ...HIGH WINDS ARE POSSIBLE ALONG THE NORTHERN ROCKY FRONT BEGINNING LATE TONIGHT THROUGH MONDAY... .WESTERLY WINDS WILL INCREASE AND BECOME GUSTY LATE TONIGHT THROUGH MONDAY AS AN UPPER TROUGH COMBINES WITH AN UPPER-LEVEL JET. IN ADDITION TO INCREASED WIND GUSTS...STRONG SUSTAINED WINDS OVER THE ROCKY MOUNTAIN FRONT COULD SPREAD EAST OVER THE PLAINS MONDAY. MTZ009-010-092200- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK 353 AM MDT SUN SEP 9 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
670 WWUS75 KTFX 092041 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 241 PM MDT SUN SEP 9 2012 MTZ009-100845- /O.UPG.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ /O.NEW.KTFX.HW.W.0035.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 241 PM MDT SUN SEP 9 2012 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WESTERLY WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-100845- /O.CON.KTFX.HW.A.0026.120910T0600Z-120911T0600Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 241 PM MDT SUN SEP 9 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE SUNDAY NIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
283 WWUS75 KTFX 100350 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 950 PM MDT SUN SEP 9 2012 MTZ009-101600- /O.CON.KTFX.HW.W.0035.120910T0600Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 950 PM MDT SUN SEP 9 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. * TIMING: WESTERLY WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WIND GUSTS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-101600- /O.EXT.KTFX.HW.A.0026.120910T1500Z-120911T0600Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 950 PM MDT SUN SEP 9 2012 ...HIGH WIND WATCH NOW IN EFFECT FROM 9 AM MDT MONDAY THROUGH MONDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM 9 AM MDT MONDAY THROUGH MONDAY EVENING. * TIMING: WESTERLY WINDS WILL INCREASE MONDAY MORNING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED MONDAY AND MONDAY EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
590 WWUS75 KTFX 100741 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 141 AM MDT MON SEP 10 2012 MTZ010-102200- /O.UPG.KTFX.HW.A.0026.120910T1500Z-120911T0600Z/ /O.EXB.KTFX.HW.W.0035.120910T1500Z-120911T0600Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 141 AM MDT MON SEP 10 2012 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WESTERLY WINDS WILL INCREASE THIS MORNING WITH STRONG WINDS THIS AFTERNOON AND EVENING. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: CUT BANK PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-102200- /O.CON.KTFX.HW.W.0035.000000T0000Z-120911T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 141 AM MDT MON SEP 10 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING: WESTERLY WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH MONDAY EVENING BEFORE DIMINISHING AROUND MIDNIGHT. * WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WIND GUSTS ARE EXPECTED THIS AFTERNOON AND EVENING. * VISIBILITIES: VISIBILITIES COULD BE REDUCED AT TIMES IN BLOWING DUST. * OTHER IMPACTS: THESE STRONG WINDS COULD CAUSE DIFFICULT TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. IN ADDITION... OUTDOOR RECREATIONALISTS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR STRONG WINDS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Sep 7, 11:15 AM MDT, 3 hours 23 minutes earlier.
Area forecast discussion, Sep 7, 11:15 AM MDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1115 AM MDT FRI SEP 7 2012 UPDATED AVIATION .UPDATE... TODAY...HIGH PRESSURE WILL CONTINUE TO BUILD ALOFT AND THE AIRMASS WILL WARM AND REMAIN DRY AND STABLE. HIGH PRESSURE AT THE SURFACE WILL KEEP THE SURFACE PRESSURE GRADIENT LOOSE AND SURFACE WINDS WILL REMAIN LIGHT AS WELL. NO UPDATES TO FORECAST. ZELZER && .AVIATION... UPDATED 1800Z. VFR CONDITIONS AND MAINLY CLEAR SKIES ARE EXPECTED OVER THE NEXT 24 HOURS AS HIGH PRESSURE BUILDS INTO THE AREA. SMOKE AND HAZE IS POSSIBLE IN THE HELENA AND BOZEMAN AREAS DUE TO NEARBY FIRES...HOWEVER VISIBILITIES ARE NOT EXPECTED TO BE REDUCED TO LESS THAN SIX MILES AT THIS TIME. WINDS WILL REMAIN LIGHT AND VARIABLE. MLV && .FIRE WEATHER... HIGH PRESSURE RIDGE STRENGTHENS OVER THE NRN ROCKIES TODAY AND TOMORROW BRINGING A RETURN OF SUMMER-LIKE CONDITIONS FOR THIS WEEKEND. MINIMUM HUMIDITIES WILL DROP INTO THE TEENS TO LOW 20S EACH OF THE NEXT THREE DAYS BUT WINDS WILL REMAIN GENERALLY LIGHT THRU SUN MORNING. THE VERY DRY AND UNSEASONABLY WARM CONDITIONS COMBINE WITH INCREASING WIND SPEEDS AHEAD OF A COLD FRONT ARRIVING SUNDAY AFTN...PROMPTING ISSUANCE OF A FIRE WEATHER WATCH BEGINNING AT NOON SUNDAY. LIGHTNING FROM ISOLATED TO SCATTERED THUNDERSTORMS WITH FRONTAL PASSAGE MAY ALSO TRIGGER NEW FIRE STARTS. CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MONDAY EVENING AS THE POST-FRONTAL AIRMASS REMAINS DRY AND WIDESPREAD GUSTY WINDS DEVELOP ACROSS THE REGION...WITH THE POSSIBILITY OF GUSTS IN EXCESS OF 50 MPH POSSIBLE ALONG RIDGE TOPS AND THRU FAVORED MTN PASSES OF THE ROCKY MTN FRONT. WARANAUSKAS && .PREV DISCUSSION... /ISSUED 537 AM MDT FRI SEP 7 2012/ TODAY THROUGH SUNDAY EVENING...PATCHY FOG ALONG THE HILINE AND THE MISSOURI RIVER VALLEY THRU CENTRAL MT WILL DISSIPATE LATER THIS MORNING AS STRONG HIGH PRESSURE RIDGE BUILDS ACROSS THE WESTERN STATES BEGINNING TODAY. SKIES WILL REMAIN MOSTLY CLEAR THROUGH MIDDAY SUNDAY...THOUGH AREAS OF SMOKE FROM WILDLAND FIRES WILL CONTINUE MAINLY OVER SOUTHWEST MT. CONDITIONS BECOME PROGRESSIVELY WARMER AND DRIER EACH DAY WITH HIGHS REACHING THE MID-UPPER 70S TODAY...THEN INTO THE MID 80S TOMORROW AND THE UPPER 80S TO LOW 90S ON SUNDAY. A WEAK UPPER LEVEL TROF...EJECTING FROM A STRONGER WEATHER SYSTEM ALONG THE PACNW COAST...MOVES INTO WESTERN MT SUN EVE WITH ITS ASSOCIATED COLD FRONT CROSSING THE CONTINENTAL DIVIDE ON SUN AFTN. RIBBON OF MONSOONAL MOISTURE ARRIVING AT THE SAME TIME WILL PRODUCE A MIX OF ISOLATED TO SCATTERED DRY AND WET THUNDERSTORMS ALONG THE FRONT AS IT MOVES EASTWARD SUN EVE. WIND SPEEDS ARE EXPECTED TO INCREASE AHEAD OF THE FRONT...WHICH COMBINED WITH LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS STARTING ALONG THE ROCKY MTN FRONT AND SPREADING INTO THE PLAINS SUN EVE. A FIRE WEATHER WATCH FOR THESE CONDITIONS HAS BEEN ISSUED (MORE DETAILS IN THE FIRE WEATHER SECTION BELOW) BEGINNING AT NOON SUNDAY. FORECAST MODELS ARE ALSO INDICATING THAT WIND GUSTS OF 50 MPH AND HIGHER ARE POSSIBLE OVER THE NORTHERN ROCKY MTN FRONT AND PORTIONS OF THE ADJACENT PLAINS ON MON AFTERNOON...SO AN ADDITIONAL HIGH WIND HIGHLIGHT MAY BE NEEDED AT A LATER POINT. WARANAUSKAS SUNDAY NIGHT THROUGH FRIDAY...PERIOD BEGINS WITH A BREAKDOWN OF THE UPPER LEVEL RIDGE AS AN UPPER LEVEL SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT AT THE SURFACE MOVES ACROSS THE NORTHERN ROCKIES AND MT SUNDAY NIGHT. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG/AHEAD OF THE FRONTAL PASSAGE SUNDAY NIGHT...HOWEVER MEASURABLE PRECIPITATION WILL BE ISOLATED/LIGHT. STRONG WESTERLY FLOW ALOFT AND A DRY AIRMASS MOVES IN BEHIND THE INITIAL FRONT ON MONDAY AS A BROAD TROUGH MOVES INTO WESTERN CANADA AND PACIFIC NW. GUSTY WEST WINDS AND LOW HUMIDITY MONDAY WILL LIKELY CREATE CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY IF NEW FIRE IGNITIONS OCCUR FROM LIGHTNING ACTIVITY LATE SUN/SUN NIGHT. THE UPPER LEVEL TROUGH SHIFTS EAST ACROSS THE REGION MONDAY NIGHT AND TUESDAY WITH A SECONDARY COLD FRONT MOVING ACROSS THE REGION MONDAY EVENING...FOLLOWED BY STRONGER COOLING AND LESSER BUT CONTINUED BREEZY WINDS ON TUESDAY. PRECIPITATION WITH THE SECONDARY FRONTAL SYSTEM MONDAY NIGHT WILL MAINLY BE CONFINED TO THE WESTERN MTNS. GRADUAL WARMING AND CONTINUED DRY CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY AS THE AREA REMAINS UNDER A NW FLOW ALOFT WITH AN UPPER LEVEL RIDGE BUILDING ALONG THE WEST COAST. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 78 46 86 51 / 0 0 0 0 CTB 78 43 83 49 / 0 0 0 10 HLN 79 46 86 52 / 0 0 0 0 BZN 76 41 83 46 / 0 0 0 0 WEY 71 34 74 37 / 0 0 0 0 DLN 76 43 81 45 / 0 0 0 0 HVR 79 44 85 49 / 0 0 0 0 LWT 73 44 81 51 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT... TOOLE. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH TUESDAY EVENING GALLATIN...MEAGHER. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING MADISON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 7, 4:41 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 441 AM MDT FRI SEP 7 2012 MTZ009-010-044-081045- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- 441 AM MDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FROM NOON SUNDAY THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ASSOCIATED WITH AN ARRIVING COLD FRONT. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS ON MONDAY WITH OCCASIONAL GUSTS TO AROUND 60 MPH POSSIBLE NEAR RIDGE TOPS AND FAVORED MOUNTAIN PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-011>015-045>055-081045- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 441 AM MDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FROM NOON SUNDAY THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ASSOCIATED WITH AN ARRIVING COLD FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONT AS IT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 4:01 AM MDT | Fire Weather Watch | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more | 11 hr |
| Sep 7, 3:04 PM MDT | Red Flag Warning | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more | 4 days |
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.